# SDR AALA20161107017

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 8,428 hours, 2,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTING AT SEAT 25D MISSING LENS.  REPLACED LENS IAW AMM 33-51-11.  OPERATIONAL CHECK GOOD.
